Concepts of order and rank on a complex space, and a condition for normality.
Mathematische Annalen, Tome 141 (1960), pp. 171-192
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1960__141_160806,
author = {SH. ABHYANKAR},
title = {Concepts of order and rank on a complex space, and a condition for normality.},
journal = {Mathematische Annalen},
pages = {171--192},
year = {1960},
volume = {141},
zbl = {0107.15001},
url = {http://geodesic.mathdoc.fr/item/MAN_1960__141_160806/}
}
SH. ABHYANKAR. Concepts of order and rank on a complex space, and a condition for normality.. Mathematische Annalen, Tome 141 (1960), pp. 171-192. http://geodesic.mathdoc.fr/item/MAN_1960__141_160806/